# SDR SWAA2024042466107

- Difficulty date: March 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 767 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK RBL 13.84 LOCATED BS767 AFT CARGO COMPARTMENT 2024-206506<[01] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BTW BS 727E TO BS 787 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TOOL USED ON STEP 8:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:200053402; DUE DATE:24-AUG-24.;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
